# SDR ORJA98124

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROA 20B EMERGENCY RED LIGHT INOP.  FOUND LOOSE WIRE AT 20B EMERGENCY LIGHT.  OPS CHECKED GOOD.  (M)
